MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TORQVUE 45X45 DELIVERY SHEATH; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TORQVUE 45X45 DELIVERY SHEATH; CATHETER, PERCUTANEOUS
Catalog Number 9-TV45X45-12F-080
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical information: (b)(6).It was reported that on (b)(6) 2024, a 12f amplatzer torqvue 45x45 delivery sheath was selected for procedure.There was no difficulty/issue using the 12f amplatzer torqvue 45x45 delivery sheath during procedure.On (b)(6) 2024, it was noted that the patient began to experience pain at the access site of the 12f amplatzer torqvue 45x45 delivery sheath.The decision was made to administer the patient 30mg of oral rotundin tablets.The cause of the patient's pain is related to the patient's tolerance level.There is no allegation of malfunction against the abbott device or procedure.The patient was discharged at the time of report and there was no prolonged hospitalization due to this event.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
The reported patient effects of pain was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.Based on the information received, the reported pain appears to be related to procedural conditions (patient's tolerance level).The reported unexpected medical intervention was a resulted of case-specific circumstances.There is no indication of a product quality issue with regards to manufacture, design, or labeling.

Brand Name
AMPLATZER TORQVUE 45X45 DELIVERY SHEATH
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key20693011
Report Number2135147-2024-05762
Device Sequence Number15628473
Product Code DQY
UDI-Device Identifier05415067025883
UDI-Public(01)05415067025883(17)251031(10)8742359
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K163000
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number9-TV45X45-12F-080
Device Lot Number8742359
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/21/2024
Supplement Date Received by Manufacturer01/24/2025
Initial Report FDA Received Date11/15/2024
Supplement Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient Weight50 KG
Patient RaceAsian